Pubblicazioni il cui periodico è "INTERNATIONAL JOURNAL OF PROSTHODONTICS"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 2.

Articolo di rivista Manzella C.; Burello V.; Bignardi C.; Carossa S.; Schierano G. (2013)
A method to improve passive fit of frameworks on implant-supported prostheses: an in vivo study. In: INTERNATIONAL JOURNAL OF PROSTHODONTICS, vol. 26, pp. 577-579. - ISSN 0893-2174
Web of Science: 2 - Scopus: 2

Articolo di rivista Menicucci G; Ceruti P; Barabino E; Screti A; Bignardi C.; Preti G (2006)
A preliminary in vivo trial of load transfer in mandibular implant-retained overdentures anchored in 2 different ways: allowing and counteracting free rotation. In: INTERNATIONAL JOURNAL OF PROSTHODONTICS, vol. 19, pp. 574-576. - ISSN 0893-2174
Web of Science: 7 - Scopus: 7

Questa lista è stata generata il Fri Sep 22 07:07:18 2017 CEST.